# SDR VNAA0301017

- Difficulty date: January 15, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N470PS
- Make and model: Dorner DO328100
- Aircraft serial: 3006
- Aircraft time: 18,480 hours, 21,498 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 870004MODB
- Part serial: 39A
- Condition: Failed
- Location: Landing Gear
- Part time: 16,917 hours, 14,716 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE, THE CREW RECEIVED A PROXY SYSTEM FAIL INDICATION ON THE HYDRAULICS PAGE AND CALLED MAINTENANCE CONTROL.  THE CREW FOLLOWED THE QUICK REFERENCE HANDBOOK AND WERE INSTRUCTED TO DIVERT TO PIT.  MAINTENANCE INSPECTED AND FOUND SEVERAL CODES IN THE PSEU.  MAINTENANCE THEN REPLACED THE PSEU IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
